# SDR VNAA9600031

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: 7178011
- Condition: Defective
- Location: Rt Instr Panel
- Part time: 1,891 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO TYS, CREW SELECTED GEAR DOWN.  NO RESPONSE.  THE F/O THEN CYCLED THE LANDING GEAR SELECTOR HANDLE SEVERAL TIMES, STILL NO RESPONSE.  CREW THEN ELECTED TO MANUALLY EXTEND THE LANDING GEAR.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS LATER FERRIED TO P.I.T. WHERE MX REPLACED THE LANDING GEAR SELECTOR I.A.W.  M.M. 32-31-01, JACKED THE AIRCRAFT AND SWUNG THE GEAR, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 185.
